# SDR AALA20171019006

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LEFT HORIZONTAL STABILIZER MACHINED IN SPAR RIB, SECOND VERTICAL STIFFENER AT THE BOTTOM OF HSS 92.70.  REPAIRED THE RIB IAW SRM 55-10-09-2R-4.
